# SDR SWAA2022092645400

- Difficulty date: August 24, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 52,141 hours, 25,914 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Delaminated
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E PANEL 521CB IS DELAMINATED ON CORNER (MARKED) / [01] IDENTIFIED PANEL 521CB IAW SRM 57-41-01-0I-4 TABLE 5 FIGURE 5 ITEM 3.  DAMAGE FOUND OUT OF ALLOWABLE LIMITS IAW SRM 57-41-01-1A-1 PARA 4.A(5).  DAMAGE TO BE REPAIRED PER SRM 51-70-05-2R-6 AS DIRECTED BY SRM 57-41-01-2R-1 TABLE 202 & PARA 4.E.  REMOVED 2EA BACKUP PLATE TO FACILITATE REPAIR IAW SRM 51-40-02-0G-0 PARA 4.E.  REMOVED ENTIRE ALUMINUM FOIL PLY TO FACILITATE REPAIR IAW SRM 51-70-14-2R-3 PARA 4.A(2).  REMOVED DAMAGE ON UPPER AND LOWER SURFACE OF PANEL AND CLEANED IAW SRM 51-70-05-2R-6 PARA 4.A-D.[07] FINISHED FABRICATING REPAIR PLIES WITH BMS 5-154 TY2 LOT#1501794-1 AND INSTALLED REPAIR PLIES. VACUUM BAGGED; LEAK CHECK GOOD; AND SET TO CURE WITH HOT BONDER ID:NCX000523 DUE:06/2023 IAW SRM 51-70-05-2R-6 PARA 4.E-G.[12] FABRICATED REPAIR FOIL BMS 8-289 LOT# 1484605-1; AND APPLIED RESIN MIX BMS 5-128 LOT# 1496785-3; AND INSTALLED VACUUM BAG WITH LEAK CHECK GOOD USING VACUUM GAUGE ID: ATS2441 CAL/DUE: 08/2023 AND CURED USING HEATLAMP MONITORED USING THERMOMETER ID: ATS2209 CAL/DUE: 10/2022 IAW SRM 51-70-14-2R-3 PAR.4.A.(3). (5)(A)1). (11)(A)-(K).16] FABRICATED REPAIR FOIL BMS 8-289 LOT# 1484605-1; AND APPLIED RESIN MIX BMS 5-128 LOT# 1496785-3; AND INSTALLED VACUUM BAG WITH LEAK CHECK GOOD USING VACUUM GAUGE ID: ATS2438 CAL/DUE: 03/2023 IAW SRM 51-70-14-2R-3 PAR.4.A.(3); (5)(A)(1); (11)(A)-(J);
